Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lithium stupor fluffy

Posted by katia on January 6, 2004, at 15:24:42

In reply to Re: What? Non-flexible talons??? Never!, posted by fluffy on January 4, 2004, at 17:58:14

Hi Katy,
I"m so glad we talked. Sometimes when I'm in a state of consciousness, it takes me a long time to wake up to it. i've definitely been experiencing the Lithium stupor. I've just reduced my mgs back to 450 but I was in a bit of a stupor then too. I don't think Li. will work for me. We're just making the rounds aren't we? Maybe I'll move onto Triletptal. I need my brain back. It's powerful stuff, Lithium. Seee? I just drifted off for a couple of minutes. Ok, where was I? Oh, yeah - sick to death of moods and medications! Do I really need meds? It's been so long with this trial and error roller roaster that I long to be medfree for awhile and try that!
What do you think?
How are you Katy?
Katia


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katia thread:287670
URL: http://www.dr-bob.org/babble/20040105/msgs/297243.html